DBLP BibTeX Record 'journals/mcs/BuzziLM11'

@article{DBLP:journals/mcs/BuzziLM11,
  author    = {C. A. Buzzi and
               Jaume Llibre and
               Joao C. Medrado},
  title     = {On the limit cycles of a class of piecewise linear differential
               systems in R$^{\mbox{4}}$ with two zones},
  journal   = {Mathematics and Computers in Simulation},
  volume    = {82},
  number    = {4},
  year      = {2011},
  pages     = {533-539},
  ee        = {http://dx.doi.org/10.1016/j.matcom.2011.08.006},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}